MathSciNet Relay Station
MathSciNet bibliographic data
MR2210259 53C23 (53C21)
Foertsch, Thomas; Schroeder, Viktor A product construction for hyperbolic metric spaces. Illinois J. Math. 49 (2005), no. 3, 793–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement